# SDR SWIA2021080960134

- Difficulty date: May 13, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS REQUIRED AT FS 621 FOR UNDERFLOOR REPAIRS     (C-CHECK RO 8/5/2021)    PERFORMED ACCESS AT FS621 BY REMOVING AND REINSTALLING LBL 9 FLOOR BEAM FITTING ASSY AT FS62 AND REMOVING AND INSTALLING WEB AT FS 610 BETWEEN LBL 9 AND RBL 9 IAW CRJ 200 SRM 51-41-02, 51-42-06, AND 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED 337. NO WEIGHT CHANGE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
